MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HEAD 52X18; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HEAD 52X18; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Model Number 1130-52-510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient present in the doctor's office with a painful left shoulder and a decrease in range of motion.Surgeon ordered a series of studies and formed the opinion that the index glenoid component was loose.The surgeon revised the shoulder.Upon exposure to the joint space, dr.Removed the 52x18 standard humeral head for the ap should system, and the 135 tapered spacer with the standard head removal fork in the global ap trays.The size 10 global ap standard stem was kept implanted.Surgeon then easily removed the 52 anchor peg glenoid with a pair of kochers.Due to bone loss, surgeon then implanted a competitive glenoid.No instrumentation broke during surgery and there were no delays.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
GLOBAL AP HUMERAL HEAD 52X18
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10240917
Report Number1818910-2020-15175
Device Sequence Number2841681
Product Code KWS
UDI-Device Identifier10603295006237
UDI-Public10603295006237
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1130-52-510
Device Catalogue Number113052510
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL ANCHOR PEG GLENOID 52 MM; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL STEM 10 MM; GLOBAL ANCHOR PEG GLENOID 52 MM; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL STEM 10 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight105